Jump to content

Those that have healed or are almost healed....


Recommended Posts

What are some of the common last symptoms to subside? I am nowhere close to healing but I wonder what will likely linger in the end. My thinking is that some anxiety would be the last to go. Is this correct or would you say that it is totally random?
Link to comment
Share on other sites

Hi drak..I have three main symptoms left  :yippee:.  Horrible anxiety (that seems to be lessining rapidly)

derealization which seems to be the same..

and Tinnitus

With that said, just 2 or 3 weeks ago my anxiety was HORRIBLE, HORRIBLE...I was getting rolling panic attacks..ALL DAY LONG.  now I just have a constant feeling like A panic attack is right around the corner but it never happens..and now I can function.

 

Again with all that said..I think it depends on the person. It depends on which sx they have and so on. There really is no way to predict whats gonna hang around longer.  But I HAVE seen a lot of people say tinnitus is till with them for a long long time.

Link to comment
Share on other sites

Still feeling those nasty withdrawals, darklore? It sucks when we have to feel the pain before we get any good, but remember that we do feel good again. Time just has a way of being tricky, is all. Sending good vibes and open windows your way  :)
Link to comment
Share on other sites

It is still too early for me to say that I am healed or even "almost" healed, but I turned a big corner at 5 months off and everything has been stable for almost 2 months now. This isn't a "window". It is an improvement in my baseline condition. That gives me hope that I might not be so unfortunate as to backslide at some point in the future.

 

Where am I at now? The main symptoms that remain are cognitive impairment and lack of motivation. I also have some sensitivity to sound, light waves of anxiety, a few strange head sensations, minor agoraphobia and social anxiety, and my sense of smell is still not up to par.

 

I am no longer in pain but I still struggle to concentrate and I feel like I am walking around in a dream world. The depression is gone along with the rage, agitation, obsessive intrusive thoughts....basically all of the really scary and painful stuff has completely subsided or at least decreased to the point of being only a minor annoyance.

 

Link to comment
Share on other sites

Reading over my last post I just realized that I should probably mention that the way I feel now is basically the way I felt when I was ON the benzo. Not "bad", just not myself. Hopefully this is just another phase in my recovery and eventually I will be able to say that I am finally myself again.
Link to comment
Share on other sites

I'm only 2 weeks benzo-free, but I already have some sense of what symptoms are fading away and which ones are going to hang around--anxiety (varying degrees of) and insomnia.  I think what Stoneyco said is really true too--any stress causes my symptoms to intensify. 

 

What REALLY concerns me is anxiety where socializing is concerned.  At this point I can't imagine going to a party ever again.  I was much more sociable before Klonopin, and I really miss that part of me.  I have a lot of angst about the holidays this year.  Hopefully things will be somewhat better by then.

 

Mal

Link to comment
Share on other sites

For many it is the sensitivity to stress.

 

Patty  xo

 

I agree with Patty.  I consider myself pretty much healed at this point.  I no longer have any symptoms; however, I do notice some mild flare ups if I am under a lot of stress with work or something.  The flare ups could be some anxiety (did not have any anxiety issues prior to benzo wd) or some sweating issues.  No other symptoms return for me when under stress.

Link to comment
Share on other sites

Drak, am 3 months out after only 4 weeks on benzos.  Morning anxiety which can last till early pm and the feeling of not being 'right' still with me. Most other symptoms cleared up.
Link to comment
Share on other sites

Drak, am 3 months out after only 4 weeks on benzos.  Morning anxiety which can last till early pm and the feeling of not being 'right' still with me. Most other symptoms cleared up.

 

Angel, what other symptoms did you experience?  I stopped Klonopin at .125 this past Friday.  I took Klonopin for two weeks....dosage was .5, sometimes .25, etc., and then started taper on June 22, at .25.  I felt horrible the entire time I took it...not motivation, depression, etc.  My new psychiatrist (I saw him the first time on Friday) told me to stop the Klonopin that night, so I did.  The weekend was ok...some off and on depression, but nothing horrible.  Monday was great, and then yesterday, depression really set it.  I started Lexipro (7.5mg.) on June 25.  My doctor doesn't believe this is a side effect of withdrawal, but yesterday, I would have ringing in my ears for a minute or so, and then it would stop.  Today, the ringining has been constant since getting up, although the depression is a bit better right now, but no motivation.  So far, no anxiety.  I also take Buspar...started that about a month ago, and my doctor thinks this is from the Buspar, so wants me to taper off of that now.  I'm hoping, because I took the Klonopin for such a short time and at such a low dose, that these side effects will be minimal, but who knows! 

 

Daisygirl

 

Link to comment
Share on other sites

Hi Daisy. I honestly don't think its the. Buspar if you don't mind me saying. I was on that too for a while and didn't find it particularly vicious but who knows? You were on K long enough to be tolerant albeit at very low dose.  I got tolerant to high dose 3mg Xanax in a few days and had a seizure when reduced which is why I was put on equiv high dose valium (20mg though had to updose to 22mg) as was down to 1mg Xanax so fast taper was like c/t massive shock to my system.  I had major w/ds initially (too many to list) in first 2 weeks but ones that continued were anxiety, nausea, palpitations (eased by beta blockers), dizziness, depression, suicidal ideations, feeling like rubbish. From reading this site, I think different drugs have different side effects. 

 

Am much better than I was, fairly functional but still suffering anxiety, some days better than others.

 

Everyone's recovery is different and depends on so many factors. 

 

I hope you feel better soon.

 

 

Link to comment
Share on other sites

×
×
  • Create New...